# SDR SIMA961051

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374AE
- Make and model: Saab 340B
- Aircraft serial: 340B374
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330150
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3906 - EMERGENCY FLOOR LIGHTING SYSTEM WILL NOT OPERATE.  REPLACED POWER SUPPLY.  AIRCRAFT RETURNED TO SERVICE.  (X)
